# SDR SWAA2022110150960

- Difficulty date: September 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOCATED BTW BS 1006 TO BS 1016 RBL 3 WL 208.1 AFT GALLEY AREA 2022-517137 / [01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00F4JYA;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00F4JYA
